# SDR UALA2012101605885

- Difficulty date: October 12, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 84,176 hours, 13,419 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER GOGGLES ELASTIC STRAP IS STRETCHED OUT NEEDS REPLACING.  REPLACED GOGGLES.
